# SDR KCSA08068

- Difficulty date: October 12, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 74,664 hours, 19,805 cycles
- Engine: Pwa JT9D7J
- Engine time: 77,127 hours, 18,841 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Suppression
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E

## Discrepancy

RECEIVED FIRE WARNING ON CLIMBOUT AT 3500 FT ON NR 3 ENG FILTER BYPASS LIGHT CAME ON.  OIL PRESS WENT TO "0", OIL QTY WENT TO "0", OIL TEMP 160, N1, N2 NORMAL.  FIRE HANDLE PULLED, BOTTLES WOULD NOT DISCHARGE (BOTH) HELD OVER 1 MIN.
